# SDR IPXA1667391

- Difficulty date: June 7, 2011
- Submitted: June 22, 2011
- Operation: Air carrier
- Aircraft: N309UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 27740
- Aircraft time: 40,312 hours, 12,621 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Tee Fitting
- Part number: 145T19292
- Condition: Cracked
- Location: Bs 955
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:8C, FUSELAGE RT BS 955, REAR SPAR BULKHEAD FITTING CRACK FOUND AT TEE FITTING AT 8 O'CLOCK POSITION APPROX .1250".  TEE FITTING REPLACED IAW EO B767-5350-17922-H, APPENDIX "D".  ORIGINAL MATERIAL IS 7075-T73 DIE FORGING, CRACK FOUND AT TEE FITTING AT 8 O'CLOCK POSITION APPROX .1250",  THIS REPAIR IS CLASSIFIED AS A MAJOR REPAIR.
